# SDR CALA0700452

- Difficulty date: August 7, 2007
- Submitted: August 22, 2007
- Operation: Air carrier
- Aircraft: N14308
- Make and model: Boeing 7373T0
- Aircraft serial: 23359
- Aircraft time: 60,977 hours, 32,712 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CRACKS TO THE LONGITUDINAL FLOORBEAM FLANGES AT STA 727B, LBL 45.5, RBL 45.5 AND RBL 24.8.  REPAIRS WERE PERFORMED IAW ECRA 5321-01492.
